Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cramps during menstruation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi - its my second day of chums; but am still having little cramps. Pls advise
Doctor :   hello
User :   hello
Doctor :   may i know your age please
User :   Hello Doc
User :   28
User :   we r trying to have a baby since more than 8 months now
Doctor :   is this the first time you are experiencing
User :   it used to be before getting chums
User :   and at times after a week post chums, as i was given letsi/latroz for ovulation
Doctor :   ok well dont worry we do consider 2 - 5 days before and after having cramps as nothing serious
User :   ok
Doctor :   and we suggest that you should wait upto ONE YEAR before we can look into as a case of infertility
User :   it looks like we are almost there
Doctor :   dont worry
Doctor :   there is still lots of time
User :   this month our gynaec had done AIH
User :   no actually we tried from mar last year, but managed to miss the crucial date for about three months
Doctor :   its all about trying at this stage
User :   Is it like this.....i mean is all this normal?
Doctor :   there is nothing alarming as of now
User :   but all our reports are all clear
Doctor :   ok . well as for now you can wait
Doctor :   and only after 13 months you should seek an expert infertility physician
Doctor :   i can understand the concern
Doctor :   but right now the right approach is to wait and keep on trying
User :   honestly, i am thinking of speaking to a physician next month. we will be going for revised reports as all our reports are more than a year old
User :   ok
Doctor :   yes if the tests were conducted a year back
Doctor :   then yes please do repeat them
Doctor :   just in case anything was missed last time
User :   i have one major setback - my body is very acidic.....
Doctor :   can you elaborate ?
User :   the last sonography showed acid deposits in the gall bladder
User :   so acne before chums and acidity are major concerns
Doctor :   well a gall bladder issue in NO WAY are a reason for infertility i can assure you that
Doctor :   acne are common as the body undergoes hormonal changes
User :   sorry - if am sounding dental problems have an effect on ur health too? like a bad cavity?
Doctor :   please dont be i am here to guide you
User :   thanx
Doctor :   well no not at all. a dental cavity will not be of any concern
Doctor :   your welcome
Doctor :   take care of your self
User :   last question
Doctor :   sure
User :   what could be the reasons for reduction in blood flow? My flow has reduced from 3 days to 1 and half days now
User :   in fact this month and last, it was barely a day
Doctor :   you mean your blood pressure ?
User :   no i mean flow during chums
Doctor :   that again is a variation
Doctor :   its not of a concern
User :   really - is it not? my flow has gone bad since the time i have been put on ovulation medicines
Doctor :   since these are hormonal medications thats why change in flow and feeling nausea and having cramps are not serious side effects
User :   ok
Doctor :   but they do happpen
Doctor :   its has no long term side effect
User :   ok - gr8
Doctor :   you will be fine dont worry
User :   thanx a lot doc
Doctor :   take care of your self
Doctor :   your most welcome
Doctor :   your feedback is appreciated
Doctor :   good bye
User :   goodbye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor